# SDR CA120201002

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 2257A000003
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WE HAVE EXPERIENCED A FLAP FAIL MESSAGE AT CRUISE.  ACFT LANDED 0 FLAPS.  WE WERE SUBSEQUENTLY ABLE TO RE-SET BUT ARE CONCERNED ABOUT ANOTHER FAILURE.  ON THE GROUND WE OPERATED FLAPS WITH HYDRAULIC PUMPS WITH NO RETURN FAULTS/FAILURES.  FCU REPLACED.  ACFT RETURNED TO SERVICE.
